# SDR UALA2013072605259

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 62,501 hours, 8,823 cycles
- Engine: Pwa PW4090
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE LT AND RT MAIN TANK QUANTITIES DIFFER BY A PRE-DETERMINED AMOUNT.  REPLACED RT TANK PROBE NR 8 IAW AMM 28-41-02.
